Turkish Journal of Mathematics
Abstract
In [2], Alpay and Ercan characterized order continuous duals of spaces CD_0(K, E) and CD_w(K, E) where K is a compact Hausdorff space without isolated points and E is a Banach lattice. In this note, we generalize their results to an arbitrary Dedekind complete Banach lattice F, that is to say, we characterize order continuous operators on these spaces taking values in an arbitrary Dedekind complete Banach lattice F.
DOI
10.3906/mat-0903-32
Keywords
CD_0(K)-spaces, order continuous operators, isometric lattice isomorphism
First Page
101
Last Page
106
Recommended Citation
POLAT, FARUK
(2011)
"Order continuous operators on CD_0(K,E) and CD_w(K,E)-spaces,"
Turkish Journal of Mathematics: Vol. 35:
No.
1, Article 8.
https://doi.org/10.3906/mat-0903-32
Available at:
https://journals.tubitak.gov.tr/math/vol35/iss1/8